# SDR AALA202204068672

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 24,374 hours, 9,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT , FLIGHT ATTENDANT CALLED THE FLIGHT DECK AND REPORTED THAT SEVERAL PASSENGERS WERE REPORTING FUMES AND A MUSTY ODOR IN THE CABIN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
